MENU

You are here

Publications

Export 99 results:
Filters: First Letter Of Title is E  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bressan A, Colombo G. Existence and continuous dependence for discontinuous O.D.E.s. Boll. Un. Mat. Ital. B (7) 4 (1990), no. 2, 295--311 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/716
Baiti P. On Existence and Continuous Dependence for Systems of Conservation Laws. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5588
Battaglia L. Existence and multiplicity result for the singular Toda system. Journal of Mathematical Analysis and Applications [Internet]. 2015 ;424:49 - 85. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X14010191
Ambrosetti A, Garcia Azorero J, Peral I. Existence and multiplicity results for some nonlinear elliptic equations: a survey. Rend. Mat. Appl., 2000, 20, 167 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1462
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948
Caldiroli P, Musina R. Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations. Adv. Differential Equations 6 (2001), no. 3, 303-326 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1319
Battaglia L, Malchiodi A. Existence and non-existence results for the SU(3) singular Toda system on compact surfaces. Journal of Functional Analysis [Internet]. 2016 ;270:3750 - 3807. Available from: http://www.sciencedirect.com/science/article/pii/S0022123615004942
Berti M, Biasco L, Procesi M. Existence and stability of quasi-periodic solutions for derivative wave equations. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2013 ;24:199-214.
Dipierro S, Palatucci G, Valdinoci E. Existence and symmetry results for a Schrodinger type problem involving the fractional Laplacian. Le Matematiche (Catania), Vol. 68 (2013), no. 1: 201-216. 2013 .
Nardini L, Riva F. Existence and uniqueness of dynamic evolutions for a one dimensional debonding model with damping.; 2018. Available from: http://preprints.sissa.it/xmlui/handle/1963/35319
Dal Maso G, Lazzaroni G, Nardini L. Existence and uniqueness of dynamic evolutions for a peeling test in dimension one. Journal of Differential Equations [Internet]. 2016 ;261:4897 - 4923. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616301772
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Riccobelli D, Agosti A, Ciarletta P. On the existence of elastic minimizers for initially stressed materials. Phil. Trans. R. Soc. A. 2019 ;377.
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Caldiroli P, Musina R. Existence of H-bubbles in a perturbative setting. Rev. Mat. Iberoamericana 20 (2004) 611-626 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1606
Kuwert E, Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in compact 3-manifolds. Mathematische Annalen [Internet]. 2014 ;359:379–425. Available from: https://doi.org/10.1007/s00208-013-1005-3
Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in non-compact 3-manifolds. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:707 - 724. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000851
Mondino A. Existence of integral m-varifolds minimizing $\int |A|^p $ and $\int |H|^p$ , p>m, in Riemannian manifolds. Calculus of Variations and Partial Differential Equations [Internet]. 2014 ;49:431–470. Available from: https://doi.org/10.1007/s00526-012-0588-y

Pages

Sign in